I have a slightly raised rash which is predominantly on the majority of my back, round my neck, on my fore arms and on my hands. The affected areas are generally dry and slightly flaky.It is only slightly different in colour from my normal skin colour (white) but becomes inflamed and red/pink when I get hot. I have seen several doctors who can only guess that it is a fungal rash. I have tried a few creams but they have not worked. I have had this condition for the last ten years or so. Please can you help?
I think what you are describing is called tinea versicolor. This is a superficial, noncontagious fungus which affects the upper torso of young people. You can try treating it yourself by applying selenium sulfide shampoo (over-the-counter) and leaving it on overnight seven days in a row. If that fails, see a physician for a prescription of an antifungal tablet which can get rid of it without fail, but may recur in years to come. In that case, you can treat it again.
I developed a rash aproximately 6 months ago. It appeared like a Poison Ivy rash affecting my left forearm,legs and buttocks. It has spread since the onset. At one point it affected my chest and abdomen. My skin in these areas itch almost like clock work at around 9:00pm every evening. The skin begins to itch before much is seen. After rubbing the affected areas the rash becomes visible in the form of very tiny speckled spots and in some areas the rash is in the form of a raised red pimple without the white head or black head to the top. They never erupt. The rash spots never open nor do they hurt. They just itch continuously in the evening and before sleep. In the morning and day the rash rarely itches. And is difficult to see until they begin to itch and the affected area is lightly scratched. I applied lindane lotion and left on over night (12 hours) per Physician orders 2 months ago and then they tried keflex 2gm per day for 10 days. The lindane seemed to aggitate the areas with the raised red areas becoming larger and then after following through with the anibiotic it did clear up off my chest and abdomen and seemed to get better. Although it never cleared up and is getting worse again. Keflex was repeated at the same dosage and duration with no improvement.
Also the rash to my left forarm goes away on it's own and comes back in the same spot each time. Worse afected areas are the inner thighs and buttocks. Also the spots appear like chiger bites with the difference being the small spots itch before being visible.
Problem : I have rashes/itches on my joining point of my legs(on the upper inside part of my thighs besides my groin). It has been 2 years now. I have been using the cream "Quadriderm" for 1.5 years but its effect lasts only 2-3 days.
It is really painful and I have a burning sensation. I am tempted to scratch it.
I havn't consulted anybody since I feel a bit shy. It would be great if you could help me as soon as possible as I am desperate to get rid of it.
i have been getting red lumps like spots on my thighs and bottom i have tried cream but it seams to be getting worse instead of better im wondering if it is some sort of acne or somthin because some of them have heads on them like spots and others are just red lumps im a bit embrassed to see a doctor so i was wondering could you help me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.